Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Huntsville, AL

August 5, 2015Morgan County, Alabama

NWS Huntsville, AL issued this special weather statement at Aug 5, 2015, 8:13 PM CDT for Morgan County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2015, 8:13 PM CDT (01:13 UTC)
Expired
Aug 5, 2015, 8:45 PM CDT
In force
32 min
Issued by
NWS Huntsville, AL

County Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WWUS84 KHUN 060113
SPSHUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
813 PM CDT WED AUG 5 2015
 
ALZ004-007-016-060145-
CULLMAN AL-MORGAN AL-LAWRENCE AL-
813 PM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN...
SOUTHWESTERN MORGAN AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 845 PM
CDT...

AT 813 PM CDT...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG 
THUNDERSTORMS IN THE ADVISORY AREA. THE STRONGEST CELL WAS LOCATED 
NEAR SARDIS...OR 12 MILES SOUTHWEST OF HARTSELLE. ALL STORMS WERE 
MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...HARTSELLE...FALKVILLE...SARDIS...VINEMONT...WEST POINT...
EVA...LACON...SPEAKE AND BANKHEAD NATIONAL FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 3421 8711 3430 8711 3430 8743 3444 8742
      3442 8677 3420 8678
TIME...MOT...LOC 0112Z 269DEG 18KT 3428 8703 

$$

70/DD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this special weather statement went out at Aug 5, 6:38 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 5, 6:38 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
638 PM CDT WED AUG 5 2015

.UPDATE...
FOR 00Z TAFS

&&

.DISCUSSION...
/ISSUED 246 PM CDT WED AUG 5 2015/
THE 19Z SURFACE ANALYSIS...88-D IMAGES AND IR/VISIBLE SATELLITE
IMAGERY ALL INDICATED THAT TWO AREAS OF SHRA/TSRA WERE MOVING
THROUGH SOUTH CENTRAL KENTUCKY AND MIDDLE AND EAST TENNESSEE. A
THIRD AREA OF SHRA/TSRA WAS ALSO DEVELOPING AND MOVING EAST THROUGH
SOUTH CENTRAL MISSOURI AND NORTHERN ARKANSAS. THESE AREAS OF
SHRA/TSRA WERE DEVELOPING ALONG A NEARLY STATIONARY FRONTAL BOUNDARY
THAT WAS EXTENDING EAST-NORTHEAST FROM NORTHERN ARKANSAS THROUGH
MIDDLE TENNESSEE AND INTO SOUTHEAST KENTUCKY. FURTHER SOUTH ACROSS
THE FORECAST AREA...ONLY WIDELY SCATTERED SHRA/TSRA WAS DEVELOPING
AWAY FROM THE BOUNDARY. TEMPS WERE GENERALLY IN THE MID 90S.

BY TONIGHT...THE SHORT TERM MODELS ARE FAIRLY SIMILAR IN DEVELOPING A
WEAK SURFACE LOW ALONG THE FRONTAL BOUNDARY...WITH SHORT WAVE ENERGY
ALSO ROTATING THROUGH THE OHIO VALLEY REGION AT 500 MILLIBARS. EXPECT
PWAT VALUES TO INCREASE ALONG AND AHEAD OF THE SHORT WAVE/WEAK
SURFACE LOW TO ABOVE TWO INCHES...WITH LOW LEVEL WINDS AT OR SLIGHTLY
GREATER THAN 25 KNOTS FROM 06Z TONIGHT THROUGH 12Z THURSDAY. IT WILL
ALSO REMAIN UNSTABLE OVERNIGHT WITH LIFTED INDICES AT AROUND -4 AND
CAPE VALUES RANGING FROM 1200-1500 J/KG. HAVE ALREADY UPPED
SHRA/TSRA POPS INTO THE LIKELY CATEGORY AT MOST LOCATIONS...EXCEPT
SOUTHERN MIDDLE TENNESSEE...WHERE POPS HAVE BEEN INCREASED TO THE 80
PERCENT CATEGORY.

ON THURSDAY...HAVE UPPED POPS INTO THE 80 PERCENT CATEGORY FORECAST
AREA WIDE...AS NUMEROUS SHRA/TSRA SHOULD MOVE ACROSS THE REGION. WILL
NEED TO WATCH STORMS...AS THERE COULD BE A FEW MARGINALLY SEVERE
STORMS THROUGH THE AFTERNOON. HAVE FOLLOWED CLOSER TO COOLER GFS/NAM
TEMP GUIDANCE DUE TO THE EXPECTED CLOUDS/PRECIP AT TIMES THROUGH THE
DAY. WILL LINGER SHRA/TSRA THROUGH THURSDAY NIGHT...WITH CHANCE POPS
EXPECTED FROM WEST TO EAST ACROSS THE FORECAST AREA. THE SURFACE
FRONT/TROUGH IS EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY...WITH
FURTHER LESSENING CHANCES OF SHRA/TSRA. AN AREA OF HIGH PRESSURE IS
PROGGED BY THE MODELS TO BUILD INTO THE REGION FROM THE WEST BY
FRIDAY AFTERNOON...WITH DRY BUT HOT WEATHER EXPECTED THROUGH THE
WEEKEND.

BY MONDAY...THE WEAK SURFACE TO MID LEVEL RIDGE AXIS IS EXPECTED TO
BREAK DOWN FURTHER...ALLOWING FOR A WEAK SHORT WAVE TO DROP SOUTHEAST
TOWARD THE FORECAST AREA. WILL CONTINUE WITH CHANCE POPS FOR MONDAY
AFTERNOON THROUGH TUESDAY AS A SURFACE COLD FRONT ALSO IS EXPECTED TO
MOVE SOUTHEAST THROUGH THE LOWER OHIO VALLEY REGION AND THROUGH THE
REGION BY 00Z WEDNESDAY. A LARGE AREA OF HIGH PRESSURE IS INDICATED
BY THE ECMWF/GFS MODELS BY WEDNESDAY TO MOVE SOUTHEAST INTO THE
REGION WITH SLIGHTLY COOLER TEMPS EXPECTED. WILL FOLLOW CLOSER TO THE
GFS TEMPS THROUGH THE END OF THE EXTENDED FORECAST PERIODS.

TT

&&

.AVIATION...
FOR 00Z TAFS...

WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE
NORTHEAST ACROSS THE SOUTHEAST CONUS. THE FOCUS ACROSS THE FORECAST
AREA IS CURRENTLY ON A LINE OF TS THAT IS MOVING OUT OF NORTHERN MS.
THIS LINE WILL MAINTAIN ITS PROGRESSION AND WILL AFFECT THE KMSL AND
KHSV TERMINALS BETWEEN 00Z AND 04Z. AS THIS LINE MOVES EAST OF THE
TERMINALS...THERE MAY BE A BREAK IN ACTIVITY BEFORE ADDITIONAL ROUNDS
OF THUNDERSTORMS MOVE INTO THE AREA. CONFIDENCE IS RATHER LOW AS TO
THE EXACT TIMING OF THE ACTIVITY...AS GUIDANCE SUGGESTS SEVERAL
ROUNDS OF TS BETWEEN 06Z THURSDAY AND 00Z FRIDAY. THE HIGHER
LIKELIHOOD OF TS WILL BE DURING THE LATTER PORTION OF THE FORECAST
PERIOD...AFTER 20Z.

73

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Aug 5, 10:15 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1015 AM CDT WED AUG 5 2015

ALZ001>010-016-TNZ076-096-097-061100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1015 AM CDT WED AUG 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS AN UPPER
DISTURBANCE APPROACHES THE AREA FROM THE NORTHWEST. THUNDERSTORMS
MAY THEN BECOME MORE NUMEROUS IN NATURE THIS EVENING AS THE UPPER
WAVE BEGINS TO CROSS THE REGION. A FEW STORMS MAY PRODUCE BRIEF
HEAVY RAINFALL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A BETTER CHANCE OF STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE
ON THURSDAY WITH SOME STORMS PRODUCING STRONG GUSTY WINDS...HEAVY
DOWNPOURS AND FREQUENT LIGHTNING STRIKES. THUNDERSTORMS WILL BE
POSSIBLE AGAIN ON FRIDAY BEFORE TAPERING OFF BY THE EVENING. ANOTHER
CHANCE OF THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AND TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 5, 5:40 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
540 PM CDT WED AUG 5 2015

ALZ009-052315-
JACKSON AL-
540 PM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
615 PM CDT...

AT 540 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BRIDGEPORT...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...SOUTH PITTSBURG...ORME...RUSSELL CAVE NATIONAL
MONUMENT...LONG ISLAND AND NEW HOPE.

LAT...LON 3486 8577 3487 8578 3499 8585 3499 8561
      3498 8560 3491 8559
TIME...MOT...LOC 2239Z 243DEG 13KT 3498 8575

70/DD
Special weather statement, Aug 5, 5:51 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
551 PM CDT WED AUG 5 2015

ALZ002-004-052330-
LAWRENCE AL-COLBERT AL-
551 PM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE AND
SOUTHEASTERN COLBERT COUNTIES UNTIL 630 PM CDT...

AT 551 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LEIGHTON...OR NEAR MUSCLE SHOALS...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...TOWN CREEK...LITTLEVILLE...
LEIGHTON...SPRING VALLEY...NORTHWEST ALABAMA REGIONAL AIRPORT AND
WHITEOAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 3458 8768 3475 8770 3479 8740 3460 8740
TIME...MOT...LOC 2251Z 263DEG 17KT 3468 8761

70/DD
Special weather statement, Aug 5, 6:10 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
610 PM CDT WED AUG 5 2015

ALZ010-052345-
DE KALB AL-
610 PM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN DE KALB
COUNTY UNTIL 645 PM CDT...

AT 610 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SARDIS CITY...OR 7 MILES EAST OF BOAZ...MOVING EAST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COLLINSVILLE...CROSSVILLE...LATHAMVILLE...RODENTOWN...KILPATRICK AND
ARONA.

LAT...LON 3426 8577 3426 8581 3424 8581 3424 8584
      3420 8585 3420 8611 3427 8611 3434 8578
      3427 8576
TIME...MOT...LOC 2310Z 253DEG 10KT 3419 8603

70/DD
Special weather statement, Aug 5, 6:56 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
656 PM CDT WED AUG 5 2015

ALZ001>003-060045-
LAUDERDALE AL-COLBERT AL-FRANKLIN AL-
656 PM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE...COLBERT AND FRANKLIN
COUNTIES UNTIL 745 PM CDT...

AT 656 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR J P COLEMAN STATE PARK TO 6 MILES
SOUTHEAST OF MIDWAY TO NEAR FAIRVIEW...AND MOVING EAST AT 30 TO 35
MPH.

PEA SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...RED
BAY...J P COLEMAN STATE PARK...PHIL CAMPBELL...KILLEN AND CHEROKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3500 8751 3463 8755 3431 8765 3432 8817
      3489 8810 3492 8816 3501 8820
TIME...MOT...LOC 2355Z 277DEG 32KT 3498 8813 3469 8814 3436 8825

70/DD
Special weather statement, Aug 5, 7:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
754 PM CDT WED AUG 5 2015

ALZ001>004-060145-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-FRANKLIN AL-
754 PM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE...
LAWRENCE...SOUTHEASTERN COLBERT AND EASTERN FRANKLIN COUNTIES UNTIL
845 PM CDT...

AT 754 PM CDT...DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR KILLEN TO NEAR NEEDMORE...AND
MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOULTON...ROGERSVILLE...TOWN CREEK...LEIGHTON...COURTLAND...NORTH
COURTLAND...HATTON...NE SMITH...MT HOPE AND NEWBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3431 8765 3483 8757 3483 8721 3481 8722
      3478 8728 3476 8726 3476 8722 3430 8727
TIME...MOT...LOC 0053Z 250DEG 17KT 3478 8752 3432 8762

70/DD
Special weather statement, Aug 5, 8:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
813 PM CDT WED AUG 5 2015

ALZ004-007-016-060145-
CULLMAN AL-MORGAN AL-LAWRENCE AL-
813 PM CDT WED AUG 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN...
SOUTHWESTERN MORGAN AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 845 PM
CDT...

AT 813 PM CDT...DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG
THUNDERSTORMS IN THE ADVISORY AREA. THE STRONGEST CELL WAS LOCATED
NEAR SARDIS...OR 12 MILES SOUTHWEST OF HARTSELLE. ALL STORMS WERE
MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CULLMAN...HARTSELLE...FALKVILLE...SARDIS...VINEMONT...WEST POINT...
EVA...LACON...SPEAKE AND BANKHEAD NATIONAL FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 3421 8711 3430 8711 3430 8743 3444 8742
      3442 8677 3420 8678
TIME...MOT...LOC 0112Z 269DEG 18KT 3428 8703

70/DD

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:54 PM CDTSpecial Weather StatementHUNLawrence51 min
Aug 5, 8:44 PM CDTSevere Thunderstorm WarningHUNMorgan31 min
Aug 5, 8:49 PM CDTSpecial Weather StatementHUNDeKalb26 min
Aug 5, 8:59 PM CDTSpecial Weather StatementHUNMadison31 min
Aug 5, 9:14 PM CDTSpecial Weather StatementHUNBlount31 min
Aug 5, 9:33 PM CDTSpecial Weather StatementHUNMarshall27 min
Aug 6, 1:38 AM CDTSpecial Weather StatementHUNLauderdale52 min
Aug 6, 2:32 AM CDTSpecial Weather StatementHUNLauderdale43 min
Aug 6, 3:15 AM CDTSpecial Weather StatementHUNColbert, Lauderdale, Limestone45 min
Aug 6, 3:52 AM CDTSpecial Weather StatementHUNColbert, Lauderdale, Limestone, Madison38 min
Aug 6, 4:32 AM CDTSpecial Weather StatementHUNMadison43 min
Aug 6, 5:22 AM CDTSpecial Weather StatementHUNLimestone23 min
Aug 6, 5:24 AM CDTSpecial Weather StatementHUNJackson51 min
Aug 6, 5:43 AM CDTSpecial Weather StatementHUNMorgan32 min
Aug 6, 6:48 AM CDTSpecial Weather StatementHUNDeKalb27 min
Aug 6, 7:19 AM CDTSpecial Weather StatementHUNColbert41 min
Aug 6, 10:00 AM CDTSpecial Weather StatementHUNLawrence, Limestone, Morgan60 min
Aug 6, 10:18 AM CDTSpecial Weather StatementHUNColbert, Lauderdale42 min
Aug 6, 10:57 AM CDTSpecial Weather StatementHUNJackson, Madison, Marshall, Morgan63 min
Aug 6, 11:42 AM CDTSpecial Weather StatementHUNLauderdale63 min
Aug 6, 11:52 AM CDTSpecial Weather StatementHUNColbert53 min
Aug 6, 2:39 PM CDTSpecial Weather StatementHUNDeKalb36 min
Aug 5, 8:38 PM CDTSpecial Weather StatementHUNMoore37 min
Aug 5, 10:09 PM CDTSpecial Weather StatementHUNFranklin36 min
Aug 6, 10:28 AM CDTSpecial Weather StatementHUNFranklin, Lincoln, Moore47 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.